Home »


Y. Feng, L. Li, J-G. Liu, X. Xu, Existence of weak solutions to p-Navier-Stokes equations, arXiv preprint arXiv:2302.09223, 2023 [arxiv link]

Y. Feng, B. Hu, X. Xu, Dissipation enhancement for a degenerated parabolic equation, Communications in Mathematical Sciences, 21(2023), 173-193. [arxiv link]

Y. Feng, M. Tang, X. Xu, Z. Zhou, Tumor boundary instability induced by nutrient consumption and supply, Zeitschrift für angewandte Mathematik und Physik 74 (3), 107[arxiv link]

Y. Feng, B. Hu, X. Xu, Suppression of epitaxial thin film growth by mixing, Journal of Differential Equations 317, 561-602. [arxiv link]

G. Iyer, X. Xu, A. Zlatos, Convection-Induced Singularity Suppression in the Keller-Segel and Other Non-linear PDEs, Trans. Amer. Math. Soc. 374 (2021), 6039-6058 [arxiv link]

T. Do, A. Kiselev, X. Xu, Stability of Blow-up for a 1D model of axisymmetric 3D Euler equation, Journal of Nonlinear Science 28, no. 6 (2018): 2127-2152. [arxiv link]

Y. Feng, L. Li, J. Liu, X. Xu, A note on one-dimensional time fractional ODEs, Applied Mathematics Letters 83, 87-94. [arxiv link]

Y. Feng, L. Li, J. Liu, X. Xu, Continuous and discrete one dimensional autonomous fractional ODEs, Discrete & Continuous Dynamical Systems-B (2017): 603-630. [arxiv link]

L. Li., X. Xu, S. E. Spagnolie, A locally gradient-preserving reinitialization for level set functions, Journal of Scientific Computing 71.1 (2017): 274-302. [arxiv link]

A. Kiselev, X. Xu, Suppression of chemotactic explosion by mixing, Archive for Rational Mechanics and Analysis 222.2 (2016): 1077-1112. [arxiv link]

T. Do, V. Hoang, M. Radosz, X. Xu, One-dimensional model equations for hyperbolic fluid flow, Nonlinear Analysis: Theory, Methods & Applications 140 (2016): 1-11. [arxiv link]

X. Xu, Fast growth of the vorticity gradient in symmetric smooth domains for 2D incompressible ideal flow, Journal of Mathematical Analysis and Applications 439.2 (2016): 594-607. [arxiv link].

G. Iyer, A. Kiselev, X. Xu, Lower bounds on the mix norm of passive scalars advected by incompressible enstrophy-constrained flows, Nonlinearity 27 (2014) 973-985 [arxiv link].

S. Li, X. Xu, G. Wang, Design for triangular rational Bézier harmonic and biharmonic surfaces, Journal of Zhejiang University(Science Edition), 2012, 39(2). (Chinese version)


Singularities and mixing in fluid mechanics, PhD thesis, 2016.